# SDR CA080722003

- Difficulty date: July 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,296 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gimbal Pin
- Part number: 350A351069
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS INSPECTED FOLLOWING A HARD LANDING, MAIN AND TAIL ROTOR STRIKES IAW  MET 05.53.00.603, 604 AND 605. GIMBAL PINS (ALL 4 OF THEM) WERE SENT ALONG WITH OTHER PARTS FOR NDT (NO REQUIREMENT TO CHECK THE GIMBAL PINS AFTER AN INCIDENT), AND 3 OF 4 WERE FOUND TO HAVE CRACKS IN THE FLANGED END, CAUSING REJECTION OF THE 3 PINS.  PINS ARE PART OF ENG TO MAIN GEAR BOX COUPLING, HOLDING COUPLING TUBE TO GIMBAL RING AND GIMBAL RING TO ROTOR BRAKE HSG.  DAMAGED ACFT HAS YET TO BE REASSEMBLED TO FLIGHT CONDITION).
